# SDR ASAA2022060438553

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,443 hours, 8,080 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46T3FC
- Condition: Failed
- Location: E/E Rack E8
- Part time: 25,433 hours, 8,077 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO 1 DISPLAYING FAIL. GROUNDED - YES. REMOVED AND REPLACED HF TRANSCEIVER HF1. OPS CHECKED GOOD. REF B737-900 AMM TASK 23-11-21-400-801. REF B737-900 FIM 23-11 TASK 803.
